# SDR DALA2023121210174

- Difficulty date: December 9, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 87,380 hours, 11,424 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 DOOR 3R SHOWING OPEN ON SD WHEN DOOR IS CLOSED. CORRECTIVE ACION: CYCLE DOOR OPEN AND CLOSED. NO HELP. R+R 18MJ PROX SENSOR. NO HELP. R/R OF THE PROXIMITY SWITCH CONTROL UNIT. (4980065)
